# SDR SWAA2021020141482

- Difficulty date: January 13, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BOARD 242UF HAS TOP SURFACE WITH COMPOSITE FIBER STRANDS PULLED.  REPAIRED FLOOR PANEL 242UF IAW B737-800 SRM 53-00-50-2R-0 REPAIR 1 A13436; A33702; A95094; A89382; A94665
